Takip et
Arash Ghorbanalizadeh
Arash Ghorbanalizadeh
Department of Mathematics, IASBS
iasbs.ac.ir üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Approximation properties of a new type Bernstein–Stancu polynomials of one and two variables
AD Gadjiev, AM Ghorbanalizadeh
Applied mathematics and computation 216 (3), 890-901, 2010
752010
Approximation by trigonometric polynomials in variable exponent Morrey spaces
VS Guliyev, A Ghorbanalizadeh, Y Sawano
Analysis and Mathematical Physics 9 (3), 1265–1285, 2019
192019
Approximation of analytical functions by sequences of k-positive linear operators
AD Gadjiev, AM Ghorbanalizadeh
Journal of Approximation Theory 162 (6), 1245-1255, 2010
162010
On an approximation processes in the space of analytical functions
A Gadjiev, A Ghorbanalizadeh
Open Mathematics 8 (2), 389-398, 2010
142010
Uniform boundedness of Kantorovich operators in Morrey spaces
V Burenkov, A Ghorbanalizadeh, Y Sawano
Positivity 22 (4), 1097–1107, 2018
122018
Ideal convergence of k-positive linear operators
AD Gadjiev, O Duman, AM Ghorbanalizadeh
Journal of Function Spaces and Applications, 2012
112012
Approximation in Banach space by linear positive operators
A Ghorbanalizadeh, Y Sawano
Positivity 18 (3), 585-594, 2014
92014
On the order of weighted approximation of unbounded functions by some generalizations of Gadjiev–Ibragimov operators
AM Ghorbanalizadeh
Journal of Applied Analysis 20 (1), 87-92, 2014
82014
On the A-statistical approximation by sequences of k-positive linear operators
AD Gadjiev, AM Ghorbanalizadeh
Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb 31, 41-52, 2009
82009
On the equivalence of the K-functional and the modulus of continuity on the Morrey spaces
V Burenkov, A Ghorbanalizadeh, Y Sawano
Journal of Approximation Theory, 1-19, 2019
72019
Approximation by integral functions of finite degree in variable exponent Lebesgue spaces on the real axis
R AKGÜN, A GHORBANALIZADEH
Turk J Math 42 (4), 1887-1903, 2018
72018
On Stancu type generalization of the Szasz operator in complex domain
AM Ghorbanalizadeh
Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 27 (7), 59–70, 2007
52007
Completeness and separability of the spaces of variable integrability and summability
A Ghorbanalizadeh, P Górka
Proceedings of the American Mathematical Society 149 (09), 3873-3879, 2021
42021
Strong-and weak-type estimate for Littlewood–Paley operators associated with Laplace–Bessel differential operator
A Ghorbanalizadeh, M Mikaeili Nia
Banach Journal of Mathematical Analysis 16 (2), 21, 2022
22022
On the reflexivity of the spaces of variable integrability and summability
A Ghorbanalizadeh, R Roohi Seraji, Y Sawano
Revista Matemática Complutense 36 (3), 859-868, 2023
12023
On the equivalence of the K-functional and the modulus of continuity on the periodic variable exponent Morrey spaces
A Ghorbanalizadeh, RR Seraji
Periodica Mathematica Hungarica 80, 185–194, 2020
12020
On the order of weighted approximation of unbounded functions
A Ghorbanalizadeh
43rd Annual Iranian Mathematics Conference, 27-30, 2012
12012
On the Boundedness of Littlewood-Paley operator associated with Bessel differential operator
A Ghorbanalizadeh, MM Nia
Mathematical Researches 10 (1), 1-17, 2024
2024
A New Approach to Weak-type Estimate for the Littlewood-Paley Operators and
A Ghorbanalizadeh, MM Nia
arXiv preprint arXiv:2402.02970, 2024
2024
Some Remarks on the Vector-Valued Variable Exponent Lebesgue Spaces
A Ghorbanalizadeh, RR Seraji
arXiv preprint arXiv:2401.03211, 2024
2024
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20